# SDR CA060301006

- Difficulty date: February 28, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowl Latch
- Part number: 60L12AA
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION PERSONNEL AT VIKING AIR HAVE DISCOVERED A REOCCURRENCE OF SUBSTANDARD COWL LATCHES; THIS ISSUE WAS PREVIOUSLY RAISED, AND ADDRESSED THROUGH 2 SERVICE BULLETINS - TB/7 (FOR THE TURBO BEAVER) AND 6/34 (FOR THE TWIN OTTER).
